# SDR IPXA2014021481913

- Difficulty date: February 3, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 29,257 hours, 20,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 4C16, AFT CARGO BAY FRAME BS 1320 ABOVE STINGER 26R DENTED.     ACCOMPLISHED FRAME REPAIR, IAW SRM 53-00-07.  REPAIR 5, DETAIL 1.
